Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 57, NWS Springfield, MO

June 9, 2009Bourbon County, Crawford County, Kansas; Barton County, Vernon County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 9, 2009, 3:57 PM CDT for Bourbon County, Crawford County, Kansas; Barton County, Vernon County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2009, 3:57 PM CDT (20:57 UTC)
Expired
Jun 9, 2009, 10:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 120 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:02 PM CDTFLASH FLOODPittsburg, KSSEVERAL STREETS FLOODED
Jun 9, 5:07 PM CDTFLASH FLOODPittsburg, KSWATER IS REPORTED TO BE FLOWING OVER SEVERAL OF THE CITY STREETS.
Jun 9, 6:02 PM CDTFLASH FLOODPittsburg, KSSEVERAL STREETS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1981 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1981 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 092057
FFWSGF
KSC011-037-MOC011-217-100300-
/O.NEW.KSGF.FF.W.0057.090609T2057Z-090610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...
  SOUTHERN BOURBON COUNTY IN SOUTHEAST KANSAS...
  SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1000 PM CDT.

* AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL RATES OF GREATER THAN TWO INCHES PER HOUR    
  ARE OCCURRING WITH THESE THUNDERSTORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

&&

LAT...LON 3772 9509 3771 9463 3767 9408 3735 9409
      3736 9461 3733 9462 3734 9508 3747 9510

$$
2 follow-up statements
000 
WGUS73 KSGF 092101
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT TUE JUN 9 2009

KSC011-037-MOC011-217-100300-
/O.CON.KSGF.FF.W.0057.000000T0000Z-090610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CRAWFORD KS-BARTON MO-VERNON MO-
401 PM CDT TUE JUN 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
BARTON...CRAWFORD...SOUTHERN BOURBON AND SOUTHERN VERNON COUNTIES...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL IS FALLING AT RATES OF UP TO TWO INCHES PER HOUR WITH THESE 
THUNDERSTORMS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

&&

LAT...LON 3772 9509 3771 9463 3767 9408 3735 9409
      3736 9461 3733 9462 3734 9508 3747 9510

$$
000 
WGUS73 KSGF 100055
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT TUE JUN 9 2009

KSC011-037-MOC011-217-100300-
/O.CON.KSGF.FF.W.0057.000000T0000Z-090610T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CRAWFORD KS-BARTON MO-VERNON MO-
755 PM CDT TUE JUN 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
BARTON...CRAWFORD...SOUTHERN BOURBON AND SOUTHERN VERNON COUNTIES...

AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL WERE APPROACHING THE 
WARNED AREA. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL CAN BE 
EXPECTED THIS EVENING IN AN AREA THAT HAS BEEN ALREADY SATURATED 
WITH UP TO THREE INCHES OF RAIN THIS AFTERNOON.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.


LAT...LON 3772 9509 3771 9463 3767 9408 3735 9409
      3736 9461 3733 9462 3734 9508 3747 9510

$$

GAEDE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 2:53 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 9, 2:53 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
253 PM CDT TUE JUN 9 2009

.DISCUSSION...

MAIN FOCUS THIS FORECAST WILL BE WITH CONVECTIVE PRECIPITATION CHANCES.

WARM FRONT HAS LIFTED NORTH/NORTHEAST INTO THE MISSOURI OZARKS AND
SOUTHEAST KANSAS TODAY AND WAS NEAR A FORT SCOTT TO EMINENCE LINE
AS OF 19Z. SURFACE BASED CAPES SOUTH OF THE WARM FRONT HAVE
INCREASED TO AROUND 3000-3500 J/KG WITH BULK SHEAR ALONG THE FRONT
FROM 40 TO 70 KTS. STORMS QUICKLY BECAME SUPERCELLULAR EARLY THIS
AFTERNOON ALONG THE FRONT AND THIS TREND WILL LIKELY CONTINUE
THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING. NOT MUCH OF A
CAP YET AT SGF AS OF 19Z SOUNDING HOWEVER AS WARM FRONT CONTINUES
TO LIFT NORTHEAST THE REMAINDER OF THE AFTERNOON INTO THE EVENING
THE CAP WILL CONTINUE TO STRENGTHEN(SEE 19Z OUN SOUNDING).

THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTH OF THE WARM FRONT
LATER TONIGHT WITH LOW LEVEL JET CRANKING UP AGAIN AND FEEDING
MOISTURE INTO THE REGION. BULK OF PRECIPITATION TONIGHT WILL
LIKELY OCCUR NORTH OF THE CWA WITH CENTRAL MO ON THE SOUTHERN EDGE
OF THE PRECIPITATION. WILL HOLD OFF ON ANY FLASH FLOOD WATCH FOR
NOW. THIS WILL PROBABLY NEED TO BE ADDRESSED FOR WEDNESDAY AND
WEDNESDAY NIGHT HOWEVER AS FRONT BEGINS TO MOVE BACK TO THE SOUTH
INTO THE AREA.

HEAVY RAIN APPEARS LIKELY WITH ADDITIONAL THUNDERSTORM ACTIVITY
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT AS FRONT MOVES
BACK TO THE SOUTH INTO THE FORECAST AREA AND ANOTHER SHORTWAVE
PUSHES IN FROM THE WEST.

MAY BE A BREAK IN THE THUNDERSTORMS LATE THURSDAY INTO
FRIDAY...HOWEVER MODELS HANDLE THIS TIME FRAME DIFFERENTLY AND
WITH FRONT NOT MOVING MUCH TO THE SOUTH CAN NOT RULE IT OUT
COMPLETELY. FRONT MOVES BACK INTO THE FORECAST AREA OVER THE
WEEKEND AND INTO EARLY NEXT WEEK AND WILL KEEP THE THREAT OF
THUNDERSTORMS IN THE FORECAST.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z TAFS...WARM FRONT STARTING TO LIFT NORTHEAST ACROSS
THE FORECAST AREA. BEHIND THE FRONT...ATMOSPHERE IS STARTING TO
DESTABILIZE QUITE A BIT WITH SURFACE BASED CAPES OF 3000+ J/KG.
ENHANCED CU FIELD DEVELOPING AND SHOULD BEGIN TO SEE STORM
INITIATION FAIRLY SOON. CONVECTION WILL LIKELY BE ENHANCED THIS
EVENING AND LATER TONIGHT AS LOW LEVEL JET KICKS IN AND UPPER
LEVEL SHORTWAVE MOVES IN FROM THE WEST. HAVE ALSO ADDED SOME LOW
LEVEL WIND SHEAR OVERNIGHT AS LOW LEVEL JET WILL CAUSE SOME 40-45
KTS OF SHEAR.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 9, 2:19 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT TUE JUN 9 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101930-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
219 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF
BASEBALLS...TORNADOES...AND DAMAGING WINDS IN EXCESS OF 70 MPH
WILL CONTINUE TO DEVELOP ALONG A WARM FRONT EXTENDING FROM NEAR
FORT SCOTT TO NEAR EMINENCE. THE MAIN THUNDERSTORM THREAT AREA
THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING WILL
BE ALONG AND NORTH OF THIS LINE.

A WARM LAYER IN THE MID LEVELS OF THE ATMOSPHERE WILL CONTINUE TO
PUSH NORTHEAST AND SPREAD ACROSS THE MISSOURI OZARKS THIS
AFTERNOON AND TONIGHT SOUTH OF THE WARM FRONT. WHILE THIS WILL CONTINUE
TO DESTABILIZE THE AIR SOUTH OF THE WARM FRONT...A CAP WILL BEGIN
TO DEVELOP WHICH SHOULD WORK AGAINST ADDITIONAL THUNDERSTORM
DEVELOPMENT. THE BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING
AND TONIGHT WILL BE OVER CENTRAL MISSOURI NORTH OF THE WARM FRONT.
THE STORMS TONIGHT WILL HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY
OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE
POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING
AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND
INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY
RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY
WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW
MOVING STORM COMPLEXES OR CLUSTERS.

PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER
SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING
AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jun 9, 3:03 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             7 N LEBANON             37.78N 92.66W
06/09/2009  E0.50 INCH       LACLEDE            MO   EMERGENCY MNGR

            HAIL FELL IN A 200FT WIDE SWATH ONE AND A HALF INCHES
            DEEP.

&&

BARJENBRUCH
Local storm report, Jun 9, 3:10 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             ST. ROBERT              37.83N 92.18W
06/09/2009  E0.25 INCH       PULASKI            MO   PUBLIC

&&

BARJENBRUCH
Local storm report, Jun 9, 3:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     FUNNEL CLOUD     FORT LEONARD WOOD       37.71N 92.16W
06/09/2009                   PULASKI            MO   FIRE DEPT/RESCUE

            REPORTED OVER THE SOUTHEAST PORTION OF THE BASE.

&&

BARJENBRUCH
Local storm report, Jun 9, 3:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     NON-TSTM WND GST 4 N POLK                37.60N 94.74W
06/09/2009  E60 MPH          CRAWFORD           KS   TRAINED SPOTTER

            DIME SIZE HAIL ALSO REPORTED.

&&

BARJENBRUCH
Local storm report, Jun 9, 3:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     NON-TSTM WND DMG 2 N QUINCY              38.04N 93.47W
06/09/2009                   HICKORY            MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

&&

BARJENBRUCH
Local storm report, Jun 9, 3:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TORNADO          PRESTON                 37.94N 93.21W
06/09/2009                   HICKORY            MO   TRAINED SPOTTER

            RAIN WRAPPED SMALL ROPE TORNADO ONE QUARTER MILE W OF
            65/54 JUNCTION

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:02 PM CDTSevere Thunderstorm WarningSGFBourbon58 min
Jun 9, 1:24 PM CDTTornado WarningSGFBourbon51 min
Jun 9, 2:05 PM CDTTornado WarningSGFBourbon, Crawford40 min
Jun 9, 2:36 PM CDTTornado WarningSGFBourbon, Crawford39 min
Jun 9, 2:44 PM CDTFlash Flood WarningSGFBourbon6 hr
Jun 9, 3:12 PM CDTTornado WarningSGFBourbon, Crawford48 min
Jun 9, 3:25 PM CDTTornado WarningSGFCrawford50 min
Jun 9, 3:40 PM CDTTornado WarningSGFCherokee, Crawford50 min
Jun 9, 3:56 PM CDTSevere Thunderstorm WarningSGFCrawford53 min
Jun 9, 4:05 PM CDTTornado WarningSGFCherokee, Crawford40 min
Jun 9, 4:39 PM CDTTornado WarningSGFCherokee, Crawford51 min
Jun 9, 5:15 PM CDTFlash Flood WarningSGFCherokee6 hr
Jun 9, 5:27 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford34 min
Jun 9, 12:02 PM CDTSevere Thunderstorm WarningSGFBenton58 min
Jun 9, 12:17 PM CDTSevere Thunderstorm WarningSGFBenton43 min
Jun 9, 12:43 PM CDTSevere Thunderstorm WarningSGFDallas47 min
Jun 9, 12:50 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan36 min
Jun 9, 1:30 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede60 min
Jun 9, 1:42 PM CDTTornado WarningSGFLaclede48 min
Jun 9, 1:51 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas54 min
Jun 9, 2:10 PM CDTTornado WarningSGFLaclede, Pulaski35 min
Jun 9, 2:12 PM CDTTornado WarningSGFDent, Shannon48 min
Jun 9, 2:22 PM CDTTornado WarningSGFCamden, Laclede, Pulaski38 min
Jun 9, 2:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair47 min
Jun 9, 2:30 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan45 min
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFVernon28 min
Jun 9, 2:46 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
Jun 9, 2:50 PM CDTTornado WarningSGFVernon24 min
Jun 9, 2:52 PM CDTSevere Thunderstorm WarningSGFHickory, St. Clair23 min
Jun 9, 2:54 PM CDTSevere Thunderstorm WarningSGFMorgan51 min
Jun 9, 2:58 PM CDTTornado WarningSGFShannon47 min
Jun 9, 3:02 PM CDTTornado WarningSGFBenton, Hickory, St. Clair43 min
Jun 9, 3:06 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon54 min
Jun 9, 3:08 PM CDTFlash Flood WarningSGFShannon6 hr
Jun 9, 3:08 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Laclede, Miller, Morgan37 min
Jun 9, 3:24 PM CDTTornado WarningSGFDent, Phelps51 min
Jun 9, 3:35 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk55 min
Jun 9, 3:41 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller49 min
Jun 9, 3:41 PM CDTTornado WarningSGFCamden, Dallas, Hickory, Laclede49 min
Jun 9, 3:43 PM CDTTornado WarningSGFShannon14 min
Jun 9, 3:56 PM CDTTornado WarningSGFPhelps, Pulaski, Texas49 min
Jun 9, 4:02 PM CDTTornado WarningSGFBarton43 min
Jun 9, 4:26 PM CDTFlash Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Morgan6 hr
Jun 9, 4:27 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright63 min
Jun 9, 4:29 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski46 min
Jun 9, 4:36 PM CDTSevere Thunderstorm WarningSGFDent, Phelps24 min
Jun 9, 4:38 PM CDTTornado WarningSGFDallas, Laclede37 min
Jun 9, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Shannon48 min
Jun 9, 4:44 PM CDTTornado WarningSGFBarton, Dade, Jasper, Lawrence46 min
Jun 9, 4:55 PM CDTTornado WarningSGFLaclede, Pulaski32 min
Jun 9, 5:04 PM CDTTornado WarningSGFLaclede, Wright26 min
Jun 9, 5:15 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade39 min
Jun 9, 5:20 PM CDTTornado WarningSGFJasper, Newton16 min
Jun 9, 5:22 PM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Texas6 hr
Jun 9, 5:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Texas, Webster, Wright38 min
Jun 9, 5:24 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Pulaski, Texas32 min
Jun 9, 5:31 PM CDTAreal Flood AdvisorySGFDallas, Laclede, Webster, Wright5 hr
Jun 9, 5:34 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence56 min
Jun 9, 5:48 PM CDTTornado WarningSGFJasper, Newton42 min
Jun 9, 5:59 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright61 min
Jun 9, 6:20 PM CDTSevere Thunderstorm WarningSGFDent, Texas55 min
Jun 9, 6:24 PM CDTTornado WarningSGFDade, Jasper, Lawrence, Newton12 min
Jun 9, 6:31 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas59 min
Jun 9, 6:40 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk40 min

Nearby

Flash Flood Warnings in Kansas, 2009Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.